MathSciNet Relay Station
MathSciNet bibliographic data
MR2967305 47A16
Kérchy, László; Totik, Vilmos Compression of quasianalytic spectral sets of cyclic contractions. J. Funct. Anal. 263 (2012), no. 9, 2754–2769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement